Article Text

PDF

Thrombocytopenia due to aurothioglucose, sulphasalazine, and hydroxychloroquine.
  1. M J Wijnands,
  2. W A Allebes,
  3. A M Boerbooms,
  4. L B van de Putte,
  5. P L van Riel
  1. University Hospital, Nijmegen, The Netherlands.

    Abstract

    A 56 year old woman with rheumatoid arthritis developed relapsing thrombocytopenia during successive treatments with aurothioglucose, sulphasalazine, and hydroxychloroquine. The presence of IgM or IgG antibodies or immune complexes reactive with autologous platelets could not be shown. Relapsing thrombocytopenia may indicate a genetically determined HLA-DR3 and B8 aberrant immunological response to stimuli such as certain second line drugs.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.